# SDR 9610123240

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-211
- Aircraft serial: 372
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT AFTER LANDING GEAR RETRACTION, RECEIVED L/G DOOR NOT CLOSED MESSAGE AND NOSE GEAR NOT LOCKED INDICATION.  CYCLED THE LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
